| Model Number |
0644-019-01 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a ureteroscopy,(urs) procedure, two fibers were broken at the body.The procedure was completed using an alternate device.There were no patient complications reported.This report is for the second broken fiber.
Event or Problem Description
It was reported that, during ureteroscopy/ureterorenoscopy (urs) procedure, two fibers were broken at the body.The fiber was replaced, and the procedure was completed using another of same model with no patient complications.This complaint is for the second defective fiber.
Additional Manufacturer Narrative
The device has not been returned to bsc for evaluation; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.